Communications in Mathematical Analysis

A Theorem on Global Regularity for Solutions of Degenerate Elliptic Equations

Albo Carlos Cavalheiro

Full-text: Open access

Abstract

In this article we establish the global regularity of weak solutions of the Dirichlet problem for a class of degenerate elliptic equations.

Article information

Source
Commun. Math. Anal., Volume 11, Number 2 (2011), 112-123.

Dates
First available in Project Euclid: 25 February 2011

Permanent link to this document
https://projecteuclid.org/euclid.cma/1298669957

Mathematical Reviews number (MathSciNet)
MR2780884

Zentralblatt MATH identifier
1208.35066

Subjects
Primary: 35J70
Secondary: 35J25

Keywords
Degenerate elliptic equations Weighted Sobolev spaces wave equation convexity

Citation

Cavalheiro, Albo Carlos. A Theorem on Global Regularity for Solutions of Degenerate Elliptic Equations. Commun. Math. Anal. 11 (2011), no. 2, 112--123. https://projecteuclid.org/euclid.cma/1298669957


Export citation

References

  • Cavalheiro A.C., Regularity of weak solutions to certain degenerate elliptic equations, Comment. Math. Univ. Carolinae. 47 (2006), no. 4, 681–693.
  • Fabes E., Kenig C. and Serapioni R., The Local Regularity of Solutions of Degenerate Elliptic Equations, Comm. Partial Differential Equations 7 (1982), no. 1, 77–116.
  • Franchi B. and Serapioni R., Pointwise Estimates for a Class of Strongly Degenerate Elliptic Operators: a Geometrical Approch, Ann. Scuola Norm. Sup. Pisa 14 (1987), 527–568.
  • Garcia-Cuerva J. and Rubio de Francia J., Weighted Norm Inequalities and Related Topics. North-Holland Mathematics Studies, 116. Notas de Matemática [Mathematical Notes], 104. North-Holland Publishing Co., Amsterdam, 1985.
  • Garnett, J.B. and Jones, P.W., The distance in BMO to $L^{\infty}$. Annals of Math. 108 (1978), 373–393.
  • Gilbarg, D. and Trudinger, N., Elliptic Partial Differential Equations of Second Order. Springer-Verlag (1977).
  • Johnson,R., Changes of variable and $A_p$ weights, Contemp. Math. 107 (1990), 93–99.
  • Johnson,R. and Neugebauer,C.J., Homeomorphisms preserving $A_p$, Revista Matemática Iberoamericana 3 (1987), no. 2, 249–273.
  • Heinonen J., Kilpeläinen T. and Martio O., Nonlinear Potential Theory of Degenerate Elliptic Equations, Oxford Mathematical Monographs, The Cleredon Press, Oxford University Press, New York, 1993.
  • Reimann, H.M., Functions of bounded mean oscillation and quasiconformal mappings, Commen. Math. Helv. 49 (1974), 260–276.
  • Stein, E., Harmonic Analysis, Princeton University Press, 1993.
  • Torchinsky, A., Real-Variable Methods in Harmonic Analysis, Academic Press, San Diego (1986).
  • Turesson B.O., Nonlinear Potential Theory and Weighted Sobolev Spaces, Lec. Notes in Math., vol. 1736, Springer-Verlag (2000).
  • Zhikov, V.V., Weighted Sobolev spaces. (Russian) Mat. Sb. 189 (1998), no. 8, 27–58; translation in Sb. Math. 189 (1998), no. 7-8, 1139–1170.